# SDR UPS804511

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMER EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK AND OPS CHECK GOOD.  THE OFF AND ON (P/N 5708458-503), S/N ON FTL 182 AND S/N ON FTL 231.
